# SDR RAIA00212349

- Difficulty date: December 1, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 15,318 hours, 16,714 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: D45081B
- Part serial: 930146
- Condition: Inoperative
- Part time: 13,611 hours, 11,549 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5504-STL- RIGHT PROP DE-ICE INOP. MAINTENANCE DEFERRED PER MEL AND SUBSEQUENTLY REMOVED AND REPLACED PROP DE-ICE TIMER.
